# SDR REXA2016011000075

- Difficulty date: January 10, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N8972E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7972
- Aircraft time: 23,279 hours, 20,803 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280, FWD J ANGLE IS CORRODED AROUND FASTENER HOLES.  LOCATED, DRILLED & INSTALLED NEW FS 280 FWD J ANGLE IN PLACE OF DAMAGED FWD J ANGLE PN 600-34017-351 IAW 51-40-11, 51-42-06 & 51-42-21
